UM

Browse/Search Results:  1-10 of 17 Help

Selected(0)Clear Items/Page:    Sort:
Orthogonal Polynomials, Asymptotics and Heun Equations Journal article
arXiv, 2019
Authors:  Yang Chen;  Galina Filipuk;  Longjun Zhan
Favorite  |  View/Download:2/0  |  Submit date:2019/07/22
An Asymptotics-Based Adaptive Finite Element Method for Kohn–Sham Equation Journal article
Journal of Scientific Computing, 2019,Volume: 79,Issue: 1,Page: 464–492
Authors:  Yedan Shen;  Yang Kuang;  Guanghui Hu
Favorite  |  View/Download:2/0  |  Submit date:2019/06/03
Electronic Structure Calculation  Coarsening Mesh  Kohn–sham Density Functional Theory  Adaptive Finite Element Method  Ground State Energy  
Linear Statistics of Random Matrix Ensembles at the Spectrum Edge Associated with the Airy Kernel Journal article
arXiv, 2019
Authors:  Chao Min;  Yang Chen
Favorite  |  View/Download:2/0  |  Submit date:2019/07/22
Random Matrix Ensembles  Linear Statistics  Moment-generating Function  Airy Kernel  Mean And Variance  Asymptotics  
Painleve transcendents and the Hankel determinants generated by a discontinuous Gaussian weight Journal article
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2019,Volume: 42,Issue: 1,Page: 301-321
Authors:  Min, Chao;  Chen, Yang
Favorite  |  View/Download:2/0  |  Submit date:2019/01/17
asymptotics  Hankel determinants  ladder operators  orthogonal polynomials  Painleve transcendents  random matrices  
Painlevé transcendents and the Hankel determinants generated by a discontinuous Gaussian weight Journal article
Mathematical Methods in the Applied Sciences, 2019,Volume: 42,Issue: 1,Page: 301-321
Authors:  Min C.;  Chen Y.
Favorite  |  View/Download:3/0  |  Submit date:2019/02/12
Asymptotics  Hankel Determinants  Ladder Operators  Orthogonal Polynomials  Painlevé Transcendents  Random Matrices  
The smallest eigenvalue of large Hankel matrices generated by a deformed Laguerre weight Journal article
Mathematical Methods in the Applied Sciences, 2019,Volume: 42,Issue: 9,Page: 3272-3288
Authors:  Mengkun Zhu;  Niall Emmart;  Yang Chen;  Charles Weems
Favorite  |  View/Download:3/0  |  Submit date:2019/05/31
Asymptotics  Hankel Matrices  Random Matrix  Smallest Eigenvalue  Orthogonal Polynomials  
Painlevé III′ and the Hankel determinant generated by a singularly perturbed Gaussian weight Journal article
Nuclear Physics B, 2018,Volume: 936,Page: 169-188
Authors:  Min C.;  Lyu S.;  Chen Y.
Favorite  |  View/Download:4/0  |  Submit date:2019/02/12
Asymptotics for stochastic reaction-diffusion equation driven by subordinate Brownian motions Journal article
Stochastic processes and their applications, 2018,Volume: 128,Issue: 5,Page: 1772-1796
Authors:  Ran Wang;  Lihu Xu
Favorite  |  View/Download:4/0  |  Submit date:2019/07/19
Stochastic Reaction-diffusion Equation  Subordinate Brownian Motions  Large Deviation Principle (Ldp)  Occupation Measure  
The smallest eigenvalue of large Hankel matrices Journal article
APPLIED MATHEMATICS AND COMPUTATION, 2018,Volume: 334,Page: 375-387
Authors:  Zhu, Mengkun;  Chen, Yang;  Emmart, Niall;  Weems, Charles
Favorite  |  View/Download:9/0  |  Submit date:2018/10/30
Asymptotics  Smallest Eigenvalue  Hankel Matrices  Orthogonal Polynomials  Parallel Algorithm  
Irreducibility and Asymptotics of Stochastic Burgers Equation Driven by α-stable Processes Journal article
Potential Analysis, 2018,Page: 1-22
Authors:  Zhao Dong;  Feng-Yu Wang;  Lihu Xu
Favorite  |  View/Download:3/0  |  Submit date:2019/07/19
Stochastic Burgers Equation  Α-stable Noises  Irreducibility  Ψ-uniformly Ergodicity  Moderate Deviation